Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Why does heart flutter? Drinking caffeine the cause?

Hi, I am 24 years old...Recently I have been having what feels like a fluttering feeling in my chest . I was on anxiety medicine for 2 years and stopped taking it about 3 months ago. This fluttering feeling does not feel like the anxiety attacks , that is why it is scaring me. I went to the doctor and they did an EKG , but said everything was normal. I also had my thyroid checked and it came back normal. I don t drink caffeine anymore. The other weird thing is that it also seems like it not only happens on the left side, but sometimes it will happen on the right side.
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hello young friend..
dont be panicky. I think nothig much to bother about

This flutterring might be simple muscle twitching of chest wall or some premature beats produced by heart..
your base line ecg is normal, if your flutterring is lasting for minutes together get one ecg at the same time to document the event or you can go for HOLTER MONITORING if it is very frequent
good bye
Answered: Sat, 22 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor